# SDR COMA9531152

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343CA
- Make and model: Saab SF340A
- Aircraft serial: 340A24
- System (JASC): 2450 · AC Power Distribution System
- Part: Pdu
- Part number: A2043C
- Condition: Defective
- Location: Right
- Part time: 15,280 hours
- Stage of operation: UK
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

LEFT MAIN ELECTRICAL BUS WILL NOT COME ON LINE.  REPLACED THE RT POWER DISTRIBUTION UNIT.
